# SDR IPXA2574205

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Main Flap
- Component: Flap
- Component part number: 113N280096H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E INBD MAIN FLAP DENTED.  REMOVED DAMAGE AND REPAIRED IAW EO B757-5750-46970 ON NRC 511174.
